I am taking a slew of medications but the only med that I can think of is Flexiril because one posted side effect is dry mouth. My mouth has been dry but I am not sure if that will effect the way food tastes. I am also on Neurotin, Lamisil, Darvocet, and Mobic
It shouldn't be the Flexeril, it does cause dry mouth as stated but shouldn't cause the taste you are describing. The other one that could possibly be the culprit may be the Neurontin, it used to give me weird tastes in my mouth when eating so check on that and see what happens, if o.k. with your doctor try switching the times on your meds so you can figure out which one it is, try the Neurontin when you eat and the others at another time and see if it makes any difference. Please DO NOT try switching any meds without doctors knowledge and permission though as I am not a doctor or a pharmacist only going on my experiences and everyone is different. Hope this helps you figure things out, good luck, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does Trazadone have a side affect of a nasty taste in your mouth and a nasty smell in your sinus/ n?
Posted 15 Aug 2011 • 2 answers
Posted 6 Mar 2012 • 1 answer
Posted 11 Aug 2013 • 6 answers
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Posted 27 Oct 2016 • 0 answers